# SDR USAASA03016

- Difficulty date: February 16, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Malfunctioned
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - DURING THE EMERGENCY LIGHT SYSTEM TEST, RECEIVED 'EPSU INT LOAD FWD LT FAULT' MESSAGE.  MAINTENANCE REPLACED THE FORWARD EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKED OK.  (M)
